# SDR GAIA00167

- Difficulty date: April 3, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, BS 560 RIGHT SIDE, FRAME CRACKED JUST ABOVE MAIN CABIN FLOOR LEVEL.  REPAIRED CRACKED FRAME AT STATION 560 RIGHT PER IAW 727 SRM 51-40-3 PAGE 3.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
